# SDR DXTA2020030303529

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 175 hours, 116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR - WHEN UNLOCKING MAIN CABIN DOOR, IT NO LONGER UNLATCH ON ITS OWN AND REQUIRE AN EXCESSIVE AMOUNT OF PULLING/PUSHING TO OPEN IT. 
// SIGNOFF  // COMPLIED WITH MED RESET PROCEDURES, PERFORMED MED OPERATIONAL CHECKS SEVERAL TIMES
WITH SATISFACTORY RESULTS. MED WORKS NORMAL. WORK DONE IN REF TO CES·FT·680A-3036
SECTION 6.2.3.3.2, AND AMM CH.52· 10-00. NO DEFECTS NOTED.
